# SDR SWAA2025112630867

- Difficulty date: November 1, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE BATTERY PACK AND CHARGER ASSY ON POSITION CEILING.   LOWERED PANEL LT AT AFT GALLEY AREA.  REPLACED BATTERY PACK AND CHARGER ASSY ON POSITION CEILING AT AFT GALLEY AREA IAW AMM 33-51-06-960-805,  EXCEPT TO STEP 4. E. 3, A, G, AND STEP 4 . F. 1, 5.  TESTED OK.
